MathSciNet Relay Station
MathSciNet bibliographic data
MR954374 14L32 (14F45 14J40 52A25 52A37)
McConnell, Mark The rational homology of toric varieties is not a combinatorial invariant. Proc. Amer. Math. Soc. 105 (1989), no. 4, 986–991.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement